Thunderstorm Wind, Winn
- When
- July 2, 2:15 PM CST
- Where
- Winn County, Winnfield
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.917, -92.633
Numerous trees downed throughout the parish.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 2, 2:07 PM CST, 8 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 307 PM CDT SAT JUL 2 2005 .DISCUSSION... BUSY DAY TO SAY THE LEAST AS WEVE HAD DAMAGE ACROSS JUST ABOUT EVERY COUNTY AND PARISH SOUTH OF THE INTERSTATE 20 CORRIDOR THIS AFTERNOON. WILL BE BRIEF FOR OBVIOUS REASONS. CONVECTIVE COMPLEX WILL BE JUST ABOUT OUT OF THE REGION BY 400 PM...SO WILL SEND AN SPS ATTM WITH THE ZONES TO CANCEL SVR WATCH #578. WILL KEEP SLIGHT CHANCE POPS GOING ALONG AND SOUTH OF THE CORRIDOR WITH CHANCE EVENING POPS ACROSS OUR EXTREME SOUTHEAST ZONES. KEPT SLIGHT CHANCE POPS GOING SOUTH OF THE CORRIDOR AGAIN FOR SUNDAY AS BOUNDARY WILL STILL BE IN THE NEIGHBORHOOD BUT NOT LOOKING FOR ANY MORE COMPLEXES TO SWING THIS WAY FOR SUNDAY OR MONDAY. CHANGED VERY LITTLE FOR THE EXTENDED PACKAGE WITH ALL THE WEATHER TODAY AND THIS IS PROBABLY GOOD AS PROGS ARE ALL OVER THE PLACE CONCERNING POSSIBLE TROPICAL INFLUENCE BY MIDWEEK AND NORTHWEST FLOW OPENING UP POSSIBLY ONCE AGAIN FOR THE END OF THE WEEK. PLENTY OF TIME TO DIGEST THIS INFORMATION WHEN MORE TIME CAN BE SPENT WITH THE EXTENDED PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... SHV 71 97 74 98 / 20 20 20 0 MLU 70 96 71 96 / 30 20 20 0 DEQ 67 96 70 96 / 10 10 10 0 TXK 69 96 73 97 / 10 10 10 0 ELD 68 96 70 96 / 10 10 10 0 TYR 73 97 75 97 / 20 20 20 0 GGG 72 98 74 98 / 20 20 20 0 LFK 74 99 74 98 / 20 20 20 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SAT JUL 2 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-021700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SAT JUL 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL INCREASE IN AREAL COVERAGE DURING THE DAY ACROSS NORTH TEXAS AND SOUTH CENTRAL OKLAHOMA...AND MOVE EAST AND SOUTHEAST ACROSS NORTHEAST TEXAS AND INTO WEST CENTRAL LOUISIANA. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...PRODUCING ISOLATED STRONG AND DAMAGING WIND GUSTS...AND MORE ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN.
&&
JDPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 8 S HAUGHTON 32.41N 93.51W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN ON ST. HWYS 157 AND 527 NEAR TAYLORTOWN.
&&
JDPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN ON US HWY 80 AND BELLVUE RD.
&&
JDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 3 E HALL SUMMIT 32.18N 93.25W
07/02/2005 RED RIVER LA AMATEUR RADIO
TREES DOWN IN WOMACK ON ST. HWY 507.
&&
JDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG BIENVILLE 32.36N 92.98W
07/02/2005 BIENVILLE LA LAW ENFORCEMENT
NUMEROUS TREES DOWN PARISH-WIDE.
&&
JDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
300 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG NATCHITOCHES 31.76N 93.10W
07/02/2005 NATCHITOCHES LA LAW ENFORCEMENT
NUMEROUS POWER LINES AND TREES DOWN PARISH-WIDE. POWER
OUT TO MOST OF THE CITY OF NATCHITOCHES.
&&
JDThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Numerous trees downed throughout the parish.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481186.